# SDR 200200242

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE AT BOTTOM OF FRAME AT STA 2200 AT LEFT OUTFLOW VALVE.  REMOVED OLD SHEAR TIE FABRICATED NEW AND INSTALLED AS PER B747 SRM 51-30-02, SRM 51-20-01 AND SRM 51-30-05.
